MAUDE Adverse Event Report: ST PAUL DELTEC PORT IMPLANTABLE ACCESS SYSTEM; PORT AND CATHETER, IMPLANTED

ST PAUL DELTEC PORT IMPLANTABLE ACCESS SYSTEM; PORT AND CATHETER, IMPLANTED
Model Number 21-4083-24
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that during implant of a smiths medical deltec port implantable access system, the sheath was reported to rupture.The infusion port was immediately stopped, and new port was placed.There were no reported adverse effects.

Brand Name
DELTEC PORT IMPLANTABLE ACCESS SYSTEM
Common Device Name
PORT AND CATHETER, IMPLANTED
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10264998
Report Number3012307300-2020-07219
Device Sequence Number14190894
Product Code LJT
UDI-Device Identifier10610586023613
UDI-Public10610586023613
Combination Product (Y/N)N
PMA/510(K) Number
K942024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/28/2025
Device Model Number21-4083-24
Device Catalogue Number21-4083-24
Device Lot Number3938181
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2020
Initial Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;